It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 90 for taking lipitor with tricor. (0.014 seconds)


... and some people have been off statins and fenofibrates for years with no noticeable improvement in symptoms. ... (2 replies)
... Some experience side effects as soon as they start taking a statin and others take statins for years before experiencing side effects. ... (7 replies)
... I have not had any problems being on lipitor or tricor by them selves, but what is the increase in risk by taking both? ... (6 replies)

... Be very careful about combining Lipitor and Tricor. The chances of myopathies increase very significantly when the two are taken together. ... (7 replies)
... Any Tricor side effects to report? ... (3 replies)
... no apprent reason they shot up 500 level. After a year of this high level and trying varios things, my doctor decided on tricor. I have had no more side effects with Tricor and Liptor together then I did when I took just Lipitor by itself. ... (12 replies)
... Yes, I had muscle aches and profound weakness from Lipitor... It started when my doctor combined it with Tricor. ... (29 replies)
... This is incorrect statement , I myself had this problem also my brother inlaw was taking this stuff and had the same problem and had to stop it it got so bad , he went to tricor and zetia and hasn't had the problem since . ... (18 replies)
... Been taking lipitor for 4 yrs or so, 80mg last yr.. Quit that and tricor cold turkey about 3 wks. ago because of the side effects. Terrible muscle aches, burning pains, headache, alot of muscle movement, flu symptons, and weakness. ... (0 replies)
... Momma: you can tell you doctor that they information i gave you is from Lexicomp online. It is a service that is used by major medical centers, pharmacologists, doctors etc. (14 replies)
... as I remember reading that it made your skin painful. I will be seeing him again in a month. If this isn't better by then, I am off this medication. I took Lipitor with no side affects. ... (14 replies)
Lipitor or not?
Jan 4, 2002
... Ask your doctor to change to another cholestrol lowering medication. I too had severe muscle and joint pain taking Lipitor. My doctor changed me to Zocor which really tied up the muscles in my neck in just 4 days. ... (15 replies)
... n Crestor 5 mg for about two months now. After only 1 month my TC dropped from 240 to 180, LDL 151 to 115 and Tri 221 to 121. Needless to say I was very pleased with the results. However, about 2 weeks ago I developed pain and stiffness in my left hip and thigh. So much so that I am limping. ... (13 replies)
... but only after it was combined with Tricor for about 2 months.... ... (13 replies)
Lipitor and tricor
Sep 27, 2004
... Rather than taking another drug, have you looked really hard at your diet? ... (24 replies)
Too much medicine?
Nov 27, 2005
... The risk of muscle pain, weakness or even Rhabdomyolosis is GREATLY increased when a statin is combined with a fibrate. ... (4 replies)
Milk Thistle
Jun 3, 2003
... your message about taking Lipitor and Milk Thistle. ... (4 replies)
... I fall into that category. I was on Lipitor for over 7 years and then my doctor combined it with Tricor. Within a few months I had chronic muscle pains in my arms and profound exercise intolerance. ... (15 replies)
Too much medicine?
Nov 27, 2005
... Well I'm glad to see a dr. actually think someone is taking too much meds. How high were your numbers before the meds.? ... (4 replies)
... You absolutely need to be on statins.. And definitely stick with the dietary changes. ... (16 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 03:04 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!